Order By Phone: 1-800-645-1899
Enter keyword or Item #

McAfee Secure sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams

Brands
Products A-Z
Departments
Vitamins & Supplements
Herbal Supplements
Children's Supplements
Personal Care
Natural Grocery
Herbal Teas/Throat Drops
Buy 1 Get 1 Free
Resource Center
Nutritionist
Vita Blog
RSS Feed
Reference Library
Contact Us
About Us


Follow us on

Join our mailing list for exciting new products and promotions.

Please enter your Email address.






Website Content Protection
Healthnotes Index:

Diphenhydram-PSE-Acetaminophen

Warning

One ingredient in this product is acetaminophen. Taking too much acetaminophen may cause serious (possibly fatal) liver disease. Adults should not take more than 4000 milligrams (4 grams) of acetaminophen a day. People with liver problems and children should take less acetaminophen. Ask your doctor or pharmacist how much acetaminophen is safe to take.

Do not use with any other drug containing acetaminophen without asking your doctor or pharmacist first. Acetaminophen is in many nonprescription and prescription medications (such as pain/fever drugs or cough-and-cold products). Check the labels on all your medicines to see if they contain acetaminophen, and ask your pharmacist if you are unsure.

Get medical help right away if you take too much acetaminophen (overdose), even if you feel well. Overdose symptoms may include nausea, vomiting, loss of appetite, sweating, stomach/abdominal pain, extreme tiredness, yellowing eyes/skin, and dark urine.

Daily alcohol use, especially when combined with acetaminophen, may damage your liver. Avoid alcohol.

Precautions

See also Warning section.

Before taking this product, tell your doctor or pharmacist if you are allergic to any of its ingredients; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

If you have any of the following health problems, consult your doctor or pharmacist before using this medication: breathing problems (such as asthma, emphysema), diabetes, glaucoma, heart problems, high blood pressure, kidney problems, liver disease, seizures, stomach/intestinal problems (such as blockage, constipation, ulcers), overactive thyroid (hyperthyroidism), urination problems (such as trouble urinating due to enlarged prostate, urinary retention).

This drug may make you dizzy or drowsy or cause blurred vision. Do not drive, use machinery, or do any activity that requires alertness or clear vision until you are sure you can perform such activities safely. Avoid alcoholic beverages.

Some brands of this product may contain sugar, alcohol, or aspartame. Caution is advised if you have diabetes, alcohol dependence, liver disease, phenylketonuria (PKU), or any other condition that requires you to limit/avoid these substances in your diet. Ask your doctor or pharmacist about using this product safely.

Before having surgery, tell your doctor or dentist that you are taking this medication.

Children may be more sensitive to the effects of this drug. In young children, antihistamines may cause agitation/excitement instead of drowsiness.

Older adults may be more sensitive to the effects of this drug, especially dizziness, drowsiness, confusion, constipation, trouble urinating, fast/irregular heartbeat, or trouble sleeping. Dizziness, drowsiness, trouble sleeping, and confusion can increase the risk of falling.

During pregnancy, this medication should be used only when clearly needed. Discuss the risks and benefits with your doctor.

This medication may pass into breast milk and may have undesirable effects on a nursing infant. Consult your doctor before breast-feeding.

Side Effects

See also Warning section.

Drowsiness, dizziness, blurred vision, upset stomach, nausea, nervousness, or dry mouth/nose/throat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

If your doctor has prescribed this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.

Tell your doctor immediately if any of these unlikely but serious side effects occur: mental/mood changes (such as confusion, hallucinations), shaking, trouble urinating.

Tell your doctor immediately if any of these rare but serious side effects occur: fast/slow/irregular heartbeat, seizure.

A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.

This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.

In the US -

Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.

Copyright © 2014 Aisle7. All rights reserved. Aisle7.com

RxAnswers™ is a copyrighted combined product from Aisle7 and First DataBank, Inc.

Drug information is selected from data included with permission and copyrighted by First DataBank, Inc. This is a summary and does not contain all possible information about this product. For complete information about this product or your specific health needs, ask your healthcare professional. Always seek the advice of your healthcare professional if you have any questions about this product or your medical condition. This information is not intended as individual medical advice and does not substitute for the knowledge and judgment of your healthcare professional. This information does not contain any assurances that this product is safe, effective or appropriate for you.

This information is intended only for residents of the United States. Products sold under the same brand names in other countries may contain different ingredients.

Learn more about First DataBank

There are some limitations on the information provided in “Nutrient Interactions.” Do NOT rely solely on the information in this article. Please read the disclaimer.

Learn more about Aisle7, the company.

Learn more about the authors of Aisle7 products.

Aisle7 and/or its suppliers make no warranties or representations as to the accuracy or completeness of this content herein or that of any organization referred or linked to within this content and will not be liable for any damages arising out of your access to or use of any information found herein or that of any organization referred to within this content.

Information expires June 2015.



 
your cart is currently empty



Official PayPal Seal Solgar Approved Etailer BizRate Customer Certified (GOLD) Site

Please note that KosherVitamins.com does not process orders from Friday evening to Saturday evening.

The products and the claims made about specific products on or through this site have not been evaluated by KosherVitamins.com or the United States Food and Drug Administration and are not approved to diagnose, treat, cure or prevent disease. The information provided on this site is for informational purposes only and is not intended as a substitute for advice from your physician or other health care professional or any information contained on or in any product label or packaging. You should not use the information on this site for diagnosis or treatment of any health problem or for prescription of any medication or other treatment. You should consult with a healthcare professional before starting any diet, exercise or supplementation program, before taking any medication, or if you have or suspect you might have a health problem.
© 1999-2014 Kosher Vitamins Express. All Rights Reserved.
Report a bug on KosherVitamins.com